Conditions on the discontinuity of the Prandtl--Reuss equations solutions

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1065-1068
Number of pages4
JournalDoklady Akademii Nauk SSSR
Volume279
Issue number5
Publication statusPublished - 1984

Cite this

@article{2b0e226fa3dc4486af4cb51a3d964c03,
title = "Conditions on the discontinuity of the Prandtl--Reuss equations solutions",
author = "Sergei Kuksin",
year = "1984",
language = "English",
volume = "279",
pages = "1065--1068",
journal = "Doklady Akademii Nauk SSSR",
issn = "0002-3264",
publisher = "Akademiia Nauk Sssr",
number = "5",

}

Conditions on the discontinuity of the Prandtl--Reuss equations solutions. / Kuksin, Sergei.

In: Doklady Akademii Nauk SSSR, Vol. 279, No. 5, 1984, p. 1065-1068.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Conditions on the discontinuity of the Prandtl--Reuss equations solutions

AU - Kuksin, Sergei

PY - 1984

Y1 - 1984

M3 - Article

VL - 279

SP - 1065

EP - 1068

JO - Doklady Akademii Nauk SSSR

JF - Doklady Akademii Nauk SSSR

SN - 0002-3264

IS - 5

ER -